# SDR AALA202510036758

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 49,305 hours, 19,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY HANDLE IS LOOSE.  MAINTENANCE RESECURED 2L DOOR EMERGENCY CONTROL HANDLE IAW IPC 52-13-22.
